It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-01-2011, 08:05 PM   #1
Newbie
(female)
 
Join Date: Aug 2011
Location: Los Angeles, California
Posts: 4
MissLika HB User
Exclamation Strange Vision Problems... Please Help

Hello! This is my first post here. It might be a little long but PLEASE take the time to read it. I'm not quite sure what to do about my problem.

On December 30, 2008, I had upper jaw surgery (I still believe this might have something to do with my problem...). A few months after, I started to get ocular migraines... things that I've NEVER had before.

April 29, 2009 started out as a regular day for me. I'd go to work, come home, take a nap, then get up to go to school. However on this day, it all changed. I took my nap like usual (In a room with shades down, of course) and woke up. When I woke up though, my vision definitely seemed different. The symptoms are VERY hard to explain, but let me try...

-Feeling as if I'm looking at the world through a TV (EX: I look out at the mountains and they don't seem as vivid and beautiful anymore. They're just... there.)
-Extreme sensitivity to light (I never used to wear sun glasses. Now I have to wear them EVERYWHERE.)
-Things seem more confined.
-My surroundings are crystal clear (20/15 vision) but seemed to be blurred when I look from object to object.
-If I'm awoken from sleep suddenly (Or sometimes this will just come up randomly), my eyes (Usually only my left) will start to hurt.

When I first woke up, I thought my eyes were still trying to transition from a dark to light room. It seemed to be stuck in the middle. I tried to go to school but couldn't drive. Driving seemed strange and things around me didn't feel the same. I started to get panic attacks trying to drive myself. I've never had a panic attack before this eye situation.
I've gone to numerous doctors... ophthalmologist, neurologist, even a neuro-ophthalmologist... and they all say that nothing is wrong. I've taken every test in the book and everything has come up fine. The only thing found was that I have an arachnoid cyst outside of my brain, but the neurologist says he doesn't believe it has anything to do with my eyes problems.

I've given up on going to the doctors and have learned to cope with this problem. I can now drive again (thank goodness), but always have to shield my eyes from bright lights and sunshine.


If anyone has heard ANYTHING about this and believe they could be of any help, please leave a message. I'd greatly appreciate it and would be more than ecstatic to actually place a name on what I'm going through.

Thank you for your time.

Last edited by moderator2; 08-01-2011 at 08:19 PM.

 
Sponsors Lightbulb
   
Old 07-02-2012, 08:57 PM   #2
Newbie
(female)
 
Join Date: Jul 2012
Location: Hastings mn
Posts: 2
CakeMamma HB User
Re: Strange Vision Problems.... Please Help

Hey there! Have you found out anything else? I have just started similar issues but along with the vision, I get headaches, i have had them for the last 14 days. not full blown migraines just an annoying headaches I can treat with Tylenol and ibuprofen. I have been to my Family doc, eye doc, opthomologist, endocrinologist, and the ER.. They have also found nothing. Found this post on my search for my own answers. Any advice etc?

 
Old 07-02-2012, 10:16 PM   #3
Newbie
(female)
 
Join Date: Aug 2011
Location: Los Angeles, California
Posts: 4
MissLika HB User
Re: Strange Vision Problems.... Please Help

Hello there. I haven't found out any other information about what's going on with my eyes. I get headaches as well. If I don't take the anxiety medication (which I take because of my eyes) my eyes start to hurt later on in the day and most of the time I get a sinus headache. I'd really like to talk to you more and see how our symptoms compare. Hope to hear from you soon.

Last edited by hb-mod; 07-03-2012 at 04:42 AM. Reason: Please do not request any off-board contact, or post contact information. Thanks.

 
Old 07-12-2012, 07:36 PM   #4
Newbie
(female)
 
Join Date: Jul 2012
Location: Hastings mn
Posts: 2
CakeMamma HB User
Re: Strange Vision Problems.... Please Help

Thanks for the fast response! Sorry it has taken me longer, it has been busy for me. Other medical issues I have are: hypothyroid, anxiety and depression. I was diagnosed with all 3 9 years ago. I take synthroid (generic) and lexapro now generic as of 8-7 weeks ago. About 7 weeks ago I also started taking a diet pill called ling zhi 2 day diet. A week later I started getting the strange vision here and there, but would be able to shake it off until the next week the vision was strange all the time. Like as if I looked at a bright light and my eyes were still trying to readjust. I went to the optometrist when that happened. I have 20/20 vision and all looked good. They thought possibly it was caused by an herb in the diet pill so I stopped taking it. After that went to the er because vision was still bad, headaches started, legs were shakey, and heavy and i kept loosing my train of thought. They did cat scan, blood tests all were good except thyroid level. They blamed thyroid and I went to my specialist. He disagreed with the er doc and said it is not from my thyroid and to go to opthamologist. I have been having headaches for 3weeks now. The last couple days have been constant. I went to the opthamalogist and everything is good, both times they dilated my eyes I got a bad migrane ( I have not had headaches in the past) and my vision was awful,very hard to drive etc. I went to my primary doc and she thinks it could be my lexapro that was switched to generic. Pills Have the same drug but different fillers in the and some people react to that. We just switched the dose today. I need to take it for 3weeks and see if it helps. If not I have to go in for an MRI and see a neorologist. I will keep you posted. Any commonality?

 
Old 07-19-2012, 11:53 AM   #5
Newbie
(male)
 
Join Date: Jul 2012
Location: Ohio
Posts: 2
HarryWill HB User
Re: Strange Vision Problems.... Please Help

Hi,

If I might ask, what was your jaw surgery for?

If you head over to the TMJ boards, there's a lot of symptoms that can be brought on by jaw strain and misalignment.

I'm came here looking for an answer to my vision issues as a symptom of possible TMJ.

I too have 'TV' vision. Flat perspective. Sinus headaches. Horrid migraines. I've just posted a thread about my symptoms on the TMJ board.

I actually notice the visual problems more when I'm driving. Spacial awareness and depth perception seem to be big issues for me.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Strange Vision Problem 4Panic Eye & Vision 14 09-11-2010 04:06 AM
strange visual problems while using tft monitor jockywilson Eye & Vision 2 04-27-2008 11:27 AM
Very Strange Eye Symptoms Momof2sons Eye & Vision 4 02-26-2008 07:22 AM
Unusual vision problems--muscles around left eye deadi16 Eye & Vision 5 08-10-2006 07:31 AM
mysterious vision problems, etc. outoffocus Eye & Vision 2 03-16-2006 06:58 AM

Tags
eye, strange, vision, weird



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



JodieJ (11), tubint (11), Bleue (9), TopGeek (8), senior41 (8), Laura1000 (8), earthworm88 (7), Eagle (7), esker (7), ladybud (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!